Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized Brieskorn manifolds


Author: Richard C. Randell
Journal: Bull. Amer. Math. Soc. 80 (1974), 111-115
MSC (1970): Primary 57D55, 57E25; Secondary 58G10
DOI: https://doi.org/10.1090/S0002-9904-1974-13377-X
MathSciNet review: 0339246
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 34 #6788. MR 206972
  • 2. E. Brieskorn and A. Van de Ven, Some complex structures on products of homotopy spheres, Topology 7 (1968), 389-393. MR 38 #1682. MR 233360
  • 3. A. H. Durfee, Diffeomorphism classification of isolated hypersurface singularities, Ph.D. Thesis, Cornell University, Ithaca, N.Y., 1971.
  • 4. H. Hamm, Lokale topologische Eigenschaften komplexer Räume, Math. Ann. 191 (1971), 235-252. MR 44 #3357. MR 286143
  • 5. H. Hamm, Exotische Sphären als Umgebungsränder in speziellen komplexen Räumen, Math. Ann. (1972), 44-56. MR 314073
  • 6. F. Hirzebruch, The signature of ramified coverings, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 253-265. MR 41 #2707. MR 258060
  • 7. W. D. Neumann, S, Bonner Mathematische Schriften 44, 1970.
  • 8. P. Orlik, On the homology of weighted homogeneous manifolds, Proc. Second Conf. Transformation Groups. I, Lecture Notes in Math, no. 298, Springer-Verlag, Berlin and New York, 1972, pp. 260-269. MR 430307
  • 9. P. Orlik and P. Wagreich, Isolated singularities of algebraic surfaces with C* action, Ann. of Math. 93 (1971), 205-228. MR 284435
  • 10. C. T. C. Wall, Classification problems in differential topology. VI: Classification of (s-1)-connected (2s+l)-manifolds, Topology 6 (1967), 273-296. MR 35 #7343. MR 216510
  • 11. D. L. Wilkens, Closed (s-l)-connected (2s+1)-manifolds, s=3, 7, Bull. London Math. Soc. 4 (1972), 27-31. MR 307258

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D55, 57E25, 58G10

Retrieve articles in all journals with MSC (1970): 57D55, 57E25, 58G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13377-X

American Mathematical Society